MathSciNet Relay Station
MathSciNet bibliographic data
MR1874215 (2002j:18011) 18D50 (13D03)
Robinson, Alan; Whitehouse, Sarah Operads and $\Gamma$-homology of commutative rings. Math. Proc. Cambridge Philos. Soc. 132 (2002), no. 2, 197–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement